# SDR DLM88030652

- Difficulty date: July 15, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 30,432 hours, 23,669 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT SMOKE/FUMES ENTERED CABIN.  DISAPPEARED WHEN APU WAS SHUT DOWN.  FOUND "B' NUT LOOSE ON HYD LINE TO LT THRUST REVERSE MODULE.  HYD FLUID LEAKED INTO 48 SECTION AND OVERBOARD.  DUCT BURNOUT IN PROGRESS.
